MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. CVC SET: 4-LUMEN 8.5FR X 20CM; CATHETER, PERCUTANEOUS

ARROW INTERNATIONAL INC. CVC SET: 4-LUMEN 8.5FR X 20CM; CATHETER, PERCUTANEOUS
Model Number IPN030893
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Customer reported "the catheter was inserted in the patient.During the backflow on the mediane line, the nurse observed a white backflow whereas the propofol (propofol is white) was infused via the distale line." it was also reported "patient sedated by propofol in the distal line.Aspiration with the syringe on the median line of white liquid what led us to think of reminiscent of propofol.(no parenteral nutrition in progress, propofol was the only similar therapy).5cc aspirated, without blood reflux, no particular pressure at reflux." no patient harm was reported.The patient remained in the hospital at the time of this report.
 
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
Customer reported "the catheter was inserted in the patient.During the backflow on the mediane line, the nurse observed a white backflow whereas the propofol (propofol is white) was infused via the distale line.".It was also reported "patient sedated by propofol in the distal line.Aspiration with the syringe on the median line of white liquid what led us to think of reminiscent of propofol.(no parenteral nutrition in progress, propofol was the only similar therapy).5cc aspirated, without blood reflux, no particular pressure at reflux." no patient harm was reported.The patient remained in the hopsital at the time of this report.

Brand Name
CVC SET: 4-LUMEN 8.5FR X 20CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key11895009
Report Number3006425876-2021-00464
Device Sequence Number3633793
Product Code DQY
UDI-Device Identifier10801902029291
UDI-Public10801902029291
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model NumberIPN030893
Device Catalogue NumberCV-15854
Device Lot Number71F17M0609
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/10/2021
Supplement Date Received by Manufacturer06/24/2021
Initial Report FDA Received Date05/27/2021
Supplement Report FDA Received Date06/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROPOFOL; PROPOFOL; PROPOFOL